MAUDE Adverse Event Report: STRYKER SPINE-US XIA ROD DIA. 6 X 400; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA ROD DIA. 6 X 400; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 03802400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery approximately five years post-operatively to address a fractured mantis straight rod.
 
Event or Problem Description
It was reported that a patient underwent revision surgery approximately five years post-operatively to address a fractured xia rod.
 
Additional Manufacturer Narrative
Corrected data: b5, d1, d4, g4, h4.An updated device catalog number provided from the field indicates that this device is not approved for use in the us.Therefore, this event is no longer reportable to the fda.

Brand Name
XIA ROD DIA. 6 X 400
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21309179
Report Number0009617544-2025-00010
Device Sequence Number18161660
Product Code NKB
UDI-Device Identifier04546540671721
UDI-Public(01)04546540671721(11)161024(10)AWH
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092631
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03802400
Device Lot NumberAWH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown